# SDR W59R6816

- Difficulty date: July 15, 2009
- Submitted: July 15, 2009
- Operation: General aviation
- Aircraft: N400SW
- Make and model: Piper PA-24-400
- Aircraft serial: 26112
- Aircraft time: 4,194 hours
- Engine: Lyc IO720*
- Propeller: Hartzl HCA3VK4
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V84337
- Part serial: A70190A70477
- Condition: Cracked
- Location: Propeller
- Part time: 4,194 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SUBMITTED FOR INSPECTION IAW AD 97-18-02R1.  BLADE SN A70190 FOUND CRACKED APPROX 3 INCH LONG IN V GROOVE OF BLADE SHANK.  BLADE SN A70477 FOUND CRACKED USING EDDY CURRENT APPROX .5 INCH LONG IN V GROOVE.  BOTH CRACKS ARE IN SUBJECT AREA OF AD. TIME SINCE LAST AD 97-18-02 INSPECTION 89.0 HRS ACCOMPLISHED SEPTEMBER 11, 2005.
